Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 88, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 14, 2017, 3:37 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2017, 3:37 PM CDT (20:37 UTC)
- Expired
- Jun 14, 2017, 4:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 103 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:48 PM CDT | HAIL 0.75 | 1 Sw Lake Thunderbird, IL | ALSO REPORTED WIND GUST OF 30 MPH. |
| Jun 14, 3:51 PM CDT | HAIL 0.75 | 1 Sw Lake Thunderbird, IL | ALSO REPORTED WIND GUST OF 30 MPH. |
| Jun 14, 3:57 PM CDT | TSTM WND DMG | Princeton, IL | TIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN. |
| Jun 14, 3:59 PM CDT | TSTM WND DMG | Bureau, IL | TIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN. |
| Jun 14, 4:00 PM CDT | HAIL 1.25 | Tiskilwa, IL | CORRECTED REPORT FOR LOCATION. VIA SOCIAL MEDIA PICTURE. TIME APPROXIMATED. |
| Jun 14, 4:04 PM CDT | HAIL 0.25 | Wnw Tiskilwa, IL | VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1435 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
179
WUUS53 KDVN 142037
SVRDVN
ILC011-155-142115-
/O.NEW.KDVN.SV.W.0088.170614T2037Z-170614T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
337 PM CDT WED JUN 14 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Central Putnam County in north central Illinois...
Southeastern Bureau County in north central Illinois...
* Until 415 PM CDT
* At 337 PM CDT, a severe thunderstorm was located over Bradford, or
14 miles southwest of Princeton, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Princeton, Hennepin, DePue, Tiskilwa, Bureau Junction, Putnam,
Mark, Malden, Milo, Dover, Hollowayville, Providence, Coal Hollow,
Lake Thunderbird, Florid, Lone Tree Corners and Bureau County
Fairgrounds.
This includes the following highways...
Interstate 80 in Illinois between mile markers 54 and 65.
Interstate 180 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4119 8921 4115 8937 4115 8964 4123 8964
4124 8974 4150 8935
TIME...MOT...LOC 2037Z 238DEG 29KT 4121 8964
HAIL...0.88IN
WIND...60MPH
$$
084 follow-up statements
391
WWUS53 KDVN 142047
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
347 PM CDT WED JUN 14 2017
ILC011-155-142115-
/O.CON.KDVN.SV.W.0088.000000T0000Z-170614T2115Z/
Putnam IL-Bureau IL-
347 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...
At 347 PM CDT, a severe thunderstorm was located near Tiskilwa, or 9
miles southwest of Princeton, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Princeton, Hennepin, DePue, Tiskilwa, Bureau Junction, Putnam, Mark,
Malden, Milo, Dover, Hollowayville, Providence, Coal Hollow, Lake
Thunderbird, Florid, Lone Tree Corners and Bureau County
Fairgrounds.
This includes the following highways...
Interstate 80 in Illinois between mile markers 54 and 65.
Interstate 180 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4119 8921 4115 8937 4115 8964 4123 8964
4124 8974 4150 8935
TIME...MOT...LOC 2047Z 238DEG 29KT 4126 8954
HAIL...0.88IN
WIND...60MPH
$$
08851
WWUS53 KDVN 142055
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
355 PM CDT WED JUN 14 2017
ILC011-155-142115-
/O.CON.KDVN.SV.W.0088.000000T0000Z-170614T2115Z/
Putnam IL-Bureau IL-
355 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...
At 355 PM CDT, a severe thunderstorm was located over Tiskilwa, or
near Princeton, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Princeton, Hennepin, DePue, Tiskilwa, Bureau Junction, Putnam, Mark,
Malden, Milo, Dover, Hollowayville, Providence, Coal Hollow, Lake
Thunderbird, Florid, Lone Tree Corners and Bureau County
Fairgrounds.
This includes the following highways...
Interstate 80 in Illinois between mile markers 54 and 65.
Interstate 180 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4119 8921 4115 8937 4115 8964 4123 8964
4124 8974 4150 8935
TIME...MOT...LOC 2055Z 238DEG 29KT 4130 8946
HAIL...0.88IN
WIND...60MPH
$$
08245
WWUS53 KDVN 142101
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
401 PM CDT WED JUN 14 2017
ILC011-155-142115-
/O.CON.KDVN.SV.W.0088.000000T0000Z-170614T2115Z/
Putnam IL-Bureau IL-
401 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...
At 401 PM CDT, a severe thunderstorm was located near Bureau
Junction, or near Princeton, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Princeton, Hennepin, DePue, Tiskilwa, Bureau Junction, Putnam, Mark,
Malden, Milo, Dover, Hollowayville, Providence, Coal Hollow, Lake
Thunderbird, Florid, Lone Tree Corners and Bureau County
Fairgrounds.
This includes the following highways...
Interstate 80 in Illinois between mile markers 54 and 65.
Interstate 180 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4119 8921 4115 8937 4115 8964 4123 8964
4124 8974 4150 8935
TIME...MOT...LOC 2101Z 238DEG 29KT 4133 8940
HAIL...0.88IN
WIND...60MPH
$$
08967
WWUS53 KDVN 142111
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
411 PM CDT WED JUN 14 2017
ILC011-155-142120-
/O.EXP.KDVN.SV.W.0088.000000T0000Z-170614T2115Z/
Putnam IL-Bureau IL-
411 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUTNAM AND
SOUTHEASTERN BUREAU COUNTIES WILL EXPIRE AT 415 PM CDT...
The storm which prompted the warning has weakened, and will be
moving out of the warned area. Therefore, the warning will be
allowed to expire.
A severe thunderstorm watch remains in effect until 800 PM CDT for
north central Illinois.
LAT...LON 4119 8921 4115 8937 4115 8964 4123 8964
4124 8974 4150 8935
TIME...MOT...LOC 2110Z 238DEG 29KT 4137 8932
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:51 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 14, 12:51 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1251 PM CDT Wed Jun 14 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 359 AM CDT Wed Jun 14 2017 Several large storm complexes continued tonight well to our west from The MN arrowhead across MN, western IA into northeast MO and eastern KS. These were on the edge of the cyclonic flow aloft between the large upper low over western ND and a flattening upper level ridge axis from the mid MS valley into the Great Lakes region. Trends so far tonight have been for outflow boundaries from reforming storm complexes over western IA to dissipate as they advance eastward away from the elevated moisture transport and into the less favorable, mostly capped and weakly sheared environment over eastern IA. At the surface, it remained very warm and somewhat humid with 3 am temperatures in the 70s and dewpoints in the upper 60s to around 70 with light southerly winds under increasing upper level clouds from the upstream convection. && .SHORT TERM...(Today and Tonight) ISSUED AT 359 AM CDT Wed Jun 14 2017 Main focus is on convective trends as the overall setup becomes much more favorable for thunderstorms than the area has seen over the past week. There is a potential for some storms to be strong to severe, and SPC maintains a slight risk over the entire forecast area. The upper level ridge, and capping dome of very warm air aloft will continue to break down today as the upper level flow becomes more zonal. This will allow the weak surface front, that has lingered out west the past several days to push east through the area tonight acting as the primary trigger for showers and thunderstorms. Ahead of this, potential outflow boundaries and forcing from one or more convectively induced shortwaves out over the plains will be the driver of convective trends today. In the near term, a weak outflow boundary about to enter our northwest and new one taking shape over central IA will be the primary triggers for thunderstorms as they proceed E-SE into the forecast area early this morning. Confidence in how long these boundaries hold together and their potential to trigger more than isolated showers and thunderstorms over the local area remains low. Convective allowing high res models tonight have had a poor handle on this evolution and offer differing scenarios, with some triggering new rounds of widespread storms over the MS valley within the next several hours and others remaining dry. Instead of biting off on a low confidence specific solution, will keep a broad brush approach with widespread chance pops going for the forecast area this morning and continue to monitor trends for more specific updates. Later today, there will likely be a back edge of the high level cloud cover from upstream convection providing sunshine by late morning and early afternoon, leading to further destabilization and renewed convection along boundaries. There will be a focusing upper level shortwave to trigger more organized activity in the afternoon into early evening, with the cold front sweeping through overnight to end the precipitation potential from northwest to southeast. Will stay with high chance pops during the afternoon, then a period of likely pops in the evening hours over the east. As far as the severe potential: storms this morning will mainly be outflow dominated with wind gusts of 40 plus mph the main concern. This afternoon and evening, with storms developing in a high instability, but modest shear environment, any boundaries will be critical for possible supercell development with associated threats of large hail and damaging wind and a very low potential for tornadoes. Otherwise, the main threats will be bowing segments in mostly linear storm complexes capable of producing damaging winds. Temperatures will be highly dependent on cloud cover and have stayed conservative with highs in the upper 80s to around 90. With dewpoints holding in the upper 60s to around 70, max heat index values will push the lower to mid 90s, which would be slightly lower than the past couple days. .LONG TERM...(Thursday through Tuesday) ISSUED AT 359 AM CDT Wed Jun 14 2017 Thursday Hot and dry in the lower 90s on avg across E Iowa/NW Illinois. Went a few degrees above the blended guidance because the drier air will be easier to heat up. The warmest temps should coincide with a +20 C 850mb thermal ridge forecast to overspread the SW half of the CWA during the mid to late afternoon. Have highs between 92-94 F in this area. Fortunately, dewpoints will fall into the 60s and 50s for most locations, which will cap heat indices at or a few degrees below the ambient air temps. For Thursday evening and night, there are major differences regarding convection. NAM/GFS are much more aggressive than the ECMWF/CMC. Current forecast has 30-40% PoPs and overall confidence is low. One possible scenario is a mid-level vorticity max provides enough ascent to focus convective development along a low-level boundary, and on the northern edge of the cap, during the late afternoon from NE Iowa into north-central Kansas. This scattered convection may then propagate to the ESE into the DVN CWA. The overall severe weather threat appears low, but a few strong storms are possible, especially in the counties along and south of highway 34. Friday Increasing humidity as dewpoints rise back into the 60s. For temps, the model blend has highs in the mid to upper 80s. Another vort. max progged to quickly translate through the Central Plains into the Upper Mississippi Valley. Latest model guidance indicates the greatest chance for thunderstorms is Friday evening or night when the nocturnal low-level jet ramps up. However, 20-30% PoPs are going through the day, increasing to 30-50% at night. Environmental kinematics (0-6 km bulk shear +35 kts) and thermodynamics are favorable for some strong or severe thunderstorms. Since this is several days away, the details on timing and coverage are unclear. Saturday We repeat the process again on Saturday with yet another chance for showers and thunderstorms - best chances are during the evening and overnight. We'll have to monitor for severe potential because a hot and humid air mass will be present when a stronger trough drops in from the NW. The trough will increase deep layer shear significantly by the mid to late evening. Sunday through Wednesday Models in agreement on a pattern change to NW 850-500mb flow and near normal temps/lower humidity. Aside from occasional low chances for light showers, much of this 4 day stretch looks dry. The overall threat for heavy rain is very low. Uttech && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) ISSUED AT 1246 PM CDT Wed Jun 14 2017 Main concern in this forecast period is the near term chance of thunderstorms. An upper level wave is moving across the area and storms are ongoing at the moment in the DBQ area and south of BRL. More storms are expected to develop in the next few hours along and east of the Mississippi River and pose a threat through early evening. After that time, VFR conditions will prevail although given the recent rain and light winds, a brief period of patchy fog cannot be ruled out around sunrise. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Sheets SHORT TERM...Sheets LONG TERM...Uttech AVIATION...Wolf
Hazardous weather outlook, Jun 14, 5:05 AM CDT, 10 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 505 AM CDT Wed Jun 14 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-151015- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 505 AM CDT Wed Jun 14 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Severe thunderstorms are possible today and tonight. The Storm Prediction Center has a slight risk over the entire outlook area. Scattered thunderstorms early this morning may produce small hail, heavy downpours and wind gusts up to 40 mph, especially over eastern Iowa. Severe thunderstorms with damaging wind, large hail and isolated tornadoes will be more likely in the afternoon and early evening hours over the entire outlook area. Hot and humid conditions are expected again today with heat index readings as high as the mid 90s this afternoon. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY There are periodic chances for thunderstorms Thursday night through Saturday night. For the first round Thursday night into early Friday morning, a few strong storms are possible in the counties along and south of highway 34. The main threats are strong wind gusts and lightning. There is a marginal risk for severe thunderstorms on Friday across the entire outlook area. The best chance for storms is Friday evening or Friday night. Damaging winds and large hail are possible with the strongest storms. Thunderstorm coverage will likely remain scattered. Strong or severe thunderstorms are possible Saturday afternoon into Saturday night. However, confidence is low with respect to timing and areal coverage. Please stay tuned to forecast updates through this week. .SPOTTER INFORMATION STATEMENT... Storm spotter activation may be needed this afternoon and evening. Sheets/Uttech
In the hours before
Local storm report, Jun 14, 2:28 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
228 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL N SUNNY HILL 41.40N 90.43W
06/14/2017 E1.00 INCH ROCK ISLAND IL PUBLIC
NICKEL TO QUARTER HAIL IN THE SUNNY HILL ESTATES. REPORT
VIA SOCIAL MEDIA AND THE TIME OF THE EVENT WAS ESTIMATED
BY RADAR.
&&
DCLocal storm report, Jun 14, 2:41 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
241 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST NW MEDIAPOLIS 41.01N 91.17W
06/14/2017 E60.00 MPH DES MOINES IA TRAINED SPOTTER
VERY STRONG WINDS WITH MANY PLAYGROUNDS IN TOWN
DESTROYED.
&&
BROOKSLocal storm report, Jun 14, 2:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
254 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 1 SSW GENESEO 41.44N 90.16W
06/14/2017 E0.75 INCH HENRY IL TRAINED SPOTTER
&&
BROOKSLocal storm report, Jun 14, 3:13 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 SSE GENESEO 41.44N 90.15W
06/14/2017 E0.88 INCH HENRY IL TRAINED SPOTTER
&&
BROOKSLocal storm report, Jun 14, 3:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 2 SE GENESEO 41.43N 90.13W
06/14/2017 E1.00 INCH HENRY IL PUBLIC
&&
BROOKSLocal storm report, Jun 14, 3:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
332 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL JOHNSON SAUK TRAIL STAT 41.33N 89.89W
06/14/2017 M0.88 INCH HENRY IL LAW ENFORCEMENT
RELATED BY EMERGENCY MANAGER
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:15 PM CDT | Special Weather Statement | DVN | Jo Daviess | 30 min |
| Jun 14, 1:57 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer | 48 min |
| Jun 14, 2:22 PM CDT | Special Weather Statement | DVN | Henry | 38 min |
| Jun 14, 2:28 PM CDT | Special Weather Statement | DVN | McDonough | 17 min |
| Jun 14, 2:45 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry | 60 min |
| Jun 14, 3:56 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 49 min |
| Jun 14, 4:00 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 30 min |
| Jun 14, 4:40 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 29 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.